Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2426 Publications


2021 | Journal Article | IST-REx-ID: 8373 | OA
Pitrik, József, and Daniel Virosztek. “A Divergence Center Interpretation of General Symmetric Kubo-Ando Means, and Related Weighted Multivariate Operator Means.” Linear Algebra and Its Applications, vol. 609, Elsevier, 2021, pp. 203–17, doi:10.1016/j.laa.2020.09.007.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 8992 | OA
Tan, Shutang, et al. “Pho-View of Auxin: Reversible Protein Phosphorylation in Auxin Biosynthesis, Transport and Signaling.” Molecular Plant, vol. 14, no. 1, Elsevier, 2021, pp. 151–65, doi:10.1016/j.molp.2020.11.004.
View | Files available | DOI | PubMed | Europe PMC
 

2021 | Journal Article | IST-REx-ID: 8997 | OA
Kavcic, Bor, et al. “Minimal Biophysical Model of Combined Antibiotic Action.” PLOS Computational Biology, vol. 17, no. 1, e1008529, Public Library of Science, doi:10.1371/journal.pcbi.1008529.
View | Files available | DOI | Download Published Version (ext.)
 

2021 | Journal Article | IST-REx-ID: 8999 | OA
Avila, Kerstin, and Björn Hof. “Second-Order Phase Transition in Counter-Rotating Taylor-Couette Flow Experiment.” Entropy, vol. 23, no. 1, 58, MDPI, 2021, doi:10.3390/e23010058.
View | Files available | DOI | PubMed | Europe PMC
 

2021 | Journal Article | IST-REx-ID: 9005 | OA
Brooks, Morris, et al. “Molecular Impurities as a Realization of Anyons on the Two-Sphere.” Physical Review Letters, vol. 126, no. 1, 015301, American Physical Society, 2021, doi:10.1103/PhysRevLett.126.015301.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9020 | OA
Gulden, Tobias, and Alex Kamenev. “Dynamics of Ion Channels via Non-Hermitian Quantum Mechanics.” Entropy, vol. 23, no. 1, e23010125, MDPI, 2021, doi:10.3390/e23010125.
View | Files available | DOI | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” ArXiv, 1901.08503.
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9038 | OA
Aguilar-Merino, Patricia, et al. “Extracting the Infrared Permittivity of SiO2 Substrates Locally by Near-Field Imaging of Phonon Polaritons in a van Der Waals Crystal.” Nanomaterials, vol. 11, no. 1, 120, MDPI, 2021, doi:10.3390/nano11010120.
View | Files available | DOI | PubMed | Europe PMC
 

2021 | Journal Article | IST-REx-ID: 9037 | OA
Ivanov, Grigory. “No-Dimension Tverberg’s Theorem and Its Corollaries in Banach Spaces of Type P.” Bulletin of the London Mathematical Society, London Mathematical Society, 2021, doi:10.1112/blms.12449.
View | DOI | Download Published Version (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9036 | OA
Virosztek, Daniel. “The Metric Property of the Quantum Jensen-Shannon Divergence.” Advances in Mathematics, vol. 380, no. 3, 107595, Elsevier, 2021, doi:10.1016/j.aim.2021.107595.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 177 | OA
Browning, Timothy D., and Will Sawin. “A Geometric Version of the Circle Method.” Annals of Mathematics, vol. 191, no. 3, Princeton University, 2020, pp. 893–948, doi:10.4007/annals.2020.191.3.4.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
Browning, Timothy D., and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Duke Mathematical Journal, vol. 169, no. 16, Project Euclid, 2020, pp. 3099–165, doi:10.1215/00127094-2020-0031.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 5681 | OA
Hikaru, Ibayashi, et al. “Simulating Liquids on Dynamically Warping Grids.” IEEE Transactions on Visualization and Computer Graphics, vol. 26, no. 6, IEEE, 2020, pp. 2288–302, doi:10.1109/TVCG.2018.2883628.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, vol. 378, Springer Nature, 2020, pp. 1203–78, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis, Konstantinos, and Mate Gerencser. “On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift.” Electronic Journal of Probability, vol. 25, 82, Institute of Mathematical Statistics, 2020, doi:10.1214/20-EJP479.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6488 | OA
Cipolloni, Giorgio, and László Erdös. “Fluctuations for Differences of Linear Eigenvalue Statistics for Sample Covariance Matrices.” Random Matrices: Theory and Application, vol. 9, no. 3, 2050006, World Scientific Publishing, 2020, doi:10.1142/S2010326320500069.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics, vol. 20, Springer Nature, 2020, pp. 311–30, doi:10.1007/s10208-019-09419-x.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, vol. 84, Springer Nature, 2020, pp. 365–88, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications